# SDR DALA2025041703031

- Difficulty date: April 14, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,282 hours, 6,903 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT FA'S IN AFT GALLEY SMELLED A BRIEF DIRTY SOCK/MUSTY SMELL. ABOUT 10 MIN LATER SYMPTOMS OF NAUSEA, HEADACHE AND BURNING OF NOSTRILS AND CHEST OCCURED. SYMPTOMS STAYED THROUGH THE REMAINDER OF THE FLIGHT. #2 PACK WAS ON MEL SO ONLY BLEED #1 WAS PRODUCING AIR TO ONLY #1 PACK. APU DID NOT GET TURNED ON UNTIL TAXI IN. REMOVED THE ACCESS PANELS OVER LPC-3 (OUTBOARD) LPC 2 (INBOARD) PLUGS OVER LOW PRESSURE COMPRESSOR SIDE. REMOVED THE FOLLOWING BORO PLUGS. LPC-3, LPC-2, HPC-1, HPC-2, HPC-3, HPC-4, HPC-6, HPC -7, HPC-8. REMOVED THE CRANK PAD COVER PER WC 0550-6001 STEP 7. A(1) AND STEP A(2) (C.D 912451). PREFORMED BOROSCOPE OF LPC, HPC AND #3 BEARING COMP PER AMDS WORKCARD 0550-6001. FOUND OIL STAINING ON HPC STAGES 2 AND 3 PICS SENT TO PROP OPS (QC 5197). REINSTALLED PANELS AND BORO PLUGS PER A220 AMP 72-34 (B.B 940558 ) REF LOG 7149103 FOR RNG BLEED MEL + 7149104 FOR ERA. C/W WORK CARDS 0550-2001, 0550-2003, 0550-9001-A220, 0550-6001. SMELL ISOLATED TO ENG 1 BLEED. (LP# 7149100, 7149103)
